# SDR SWAA2022122973677

- Difficulty date: November 19, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 51,164 hours, 30,694 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 303 S6l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR CUTOUT JUST ABOVE S-6L STA 303.9+7 FRAME CRACKED AT CORNER.   THIS FAULT WILL BE RESOLVED ON FAULT TTG8Q00G5X94.
